# SDR CALA2009100600601

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 31,264 hours, 10,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOK DOWN TUBE MOUNT FWD OF STA 270 CORRODED.  FABRICATED AND INSTALLED NEW INTERCOSTAL REF ECRA 5321-01689.
